Archived

This topic is now archived and is closed to further replies.

Help With Cysts

3 posts in this topic

Hi everyone,

So I'm an Accutane user and I am currently towards the end of the my second month on 40mg daily. I've noticed that on this medication I get occasional flare-ups, and last Sunday I had a big one. I had 3 cysts emerge, which is not usual for me, as I only usually have mild acne, however, I scar very easily and often end up with a couple of very large pimples at any one time. This is the reason I am on Accutane, the Ro-Accutane brand.

I was wondering if anyone had any advice on how to reduce the cyst size, as I have a very large red lump (under the skin) at the side of my nose which has been there since Sunday, and its my 20th birthday on Monday, which I am celebrating the Easter Sunday. Any help or advice would be great as I would like to reduce it!

I have tried a hot compress, ice, Sudocrem (Zinc Oxide), and a remedy claimed on the Internet, though I am unsure how reliable it is, which is Vicks Vaporub. I don't think Cortisone injection is an option due to high waiting times in the UK for a derm.

Advice please? :)

Share this post


Link to post
Share on other sites

ice helps as well as taking aleve or ibuprofen but not sure what all meds you can take while on accutane though. you can ice it a few times a day though and put some bp on it but not sure it will do too much.

Share this post


Link to post
Share on other sites

ice helps as well as taking aleve or ibuprofen but not sure what all meds you can take while on accutane though. you can ice it a few times a day though and put some bp on it but not sure it will do too much.

Thanks! The pain seems to have gone, its just the red bump left now... I'm hoping I have some Ibuprofen in the house to try again. I've tried BP on cysts in the past and they're only seemed to slow down the healing process, however, I may give it another try!

Share this post


Link to post
Share on other sites